HEEELLLLPPPP!!!! severe withdrAwlss!

Discussion in 'Help Me! I Need to Talk to Someone.' started by gothicmoon, Sep 23, 2011.

Thread Status:
Not open for further replies.
  1. gothicmoon

    gothicmoon Member

    hi i know i havent posted here in such a long time but i dont know where else to turn, internet-wise. for the past 2 weeks i was forced to stop my xanax abruptly after over 5 years of having it, and im suffering my second major withdrawal episode. ive gone to several professionals and they wont do anything for me! i cant even get anyone to take me the er and i dont drive. im not suicidal at this time, but i keep having these uncontrollable rage spells and im deathly afraid of blacking out! i cant get any meds until next week but ive already suffered from this for way too long and need immediate help! please i need advice quicxk i feel like something cvould happen at any time and looks like chat is down at the moment. pleeeease help me! :eek::eek::eek:
  2. Speedy

    Speedy Staff Alumni

    Hi there, nice to meet you. How have you been recently? Is there a reason you have decided to withdraw from Xanax? Chat was working for me earlier; wish I knew why it wasn't working for you.
    Last edited by a moderator: Sep 23, 2011
  3. gothicmoon

    gothicmoon Member

    it wasnt my choice. its an insurance thing! :*(
  4. Speedy

    Speedy Staff Alumni

    Can you dial an emergency number (911) or call any crisis teams or hotlines etc. to talk to them about this? It's the first thing I thought of upon reading your response. Thanks for taking the time to talk to us.
  5. gothicmoon

    gothicmoon Member

    well tgats just it i cant. i mean ive been running on empty for several days, no sleep whatsoever, and im not in my right mind right now. my head is completely detached from everything else on my body. i just cant function!i cant remember 5 minutes ago, my heart rate is traveling the speed of light, chest is pounding uncontrolably, etc.
  6. kote

    kote Account Closed

    well ive been like that i usually drink a few beers to just calm me down and bring me back down to earth.
    although i dont advise it if you are feeling the rage.
    try soft drinks and snacks and good dvds and stay in bed as long as it takes. try to sleep the jitters off.
    as for beer i shot myself in the foot and did it everyday and now im on antabuse and im really going to miss out!!! but its for the sake of my family. so somethings are hard to give up but if you come to rely on them your own instincts of self preservation should kick in and fight withdrawl.
    i wish you luck and know how you feel!!!
  7. gothicmoon

    gothicmoon Member

    right now i feel that this is way beyond just a normal panic attack because no matter what i try i can not calm down
  8. Sadeyes

    Sadeyes Staff Alumni

    You must get emergency services...call 911 or have someone do it for you...this type of withdrawal can lead to severe consequences...let us know how you are doing
  9. jimk

    jimk Staff Alumni

    ((gothicmoon)) like sadeyes just said here.. a call to 911 or the crisis line at 1-800-273-TALK and expressing just what terrible shape you are currently in will probably get you an ambulance ride to the nearest emergency room at the hospital.. abrupt withdrawal from lot of meds can be very damn dangerous..

    if severe crisis time make the call now.. tc, Jim
  10. Wastingecho

    Wastingecho Well-Known Member

    this may sound weird

    a long time ago i took something that made me jumpy as hell, heart racing, hyperventilating

    able to deal with it by doing something repetitive and pointless - took out my dice and D&D dungeon master book (don't judge), picked some random table, rolled the dice, looked up the results and slowly read them out loud over and over and over and over

    it gave me a chance to calm down enough to deal with it all

    and i've been through withdrawal after running out of psych meds too - had to try and hold on until i could get the prescription refilled and it still took some extra help until the meds built up again
  11. the physical symptoms can be awful..just know its not you!!..i started to think i was nutty because i was shaking and twitching.. when i was going through this had no idea why i was panicking as i had nothing to panic about. it was the drug leaving my system.. make sure you do it gradually. Insist. Be safe!
  12. gothicmoon

    gothicmoon Member

    ok so unfortunately i have to go the WHOLE WEEKEND without any meds andnit is killing me, litterally! i know they are wrong for doing that to me. they said because of government/insurance issues they were having to wean me off, but they eventually just stopped and i was still at tooo high a dose to just quit perscribing the xanax. my psychiatrist said that he personally would want me on it still because of the naturre of my condition, but its out of his control..nothing he can do.
    i go to see him monday, but ive been researching trying to find like an 'alternative', something he can prescrice that will not only help with these horrible symptoms, but help in short term with my panic attacks. so far i was only able to come up with buspar and hydroxyzine. but they say buspar is very mild compared to xanax and may not help. isnt there any type of tranq out there i could ask him about other than what ive mentioned?
  13. gothicmoon

    gothicmoon Member

    update: i finally was able to get somone to take me to the er. unfortunately they are taking a very long time and there not even busy!! i knew this wasnt gonna be a good idea cuz ill be here for hours abnd they may not give me anything. :*(
  14. Speedy

    Speedy Staff Alumni

    How are you doing at the moment?
  15. gothicmoon

    gothicmoon Member

    somewhat better. i got some xanax from them to last me till monday. but still, until then i worry that he will refuse to give me anything despite my anxiety/panic attacks that are frequent
Thread Status:
Not open for further replies.